American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] H. R. P. Ferguson and R. W. Forcade. Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two. Bull. Amer. Math. Soc. 1 (1979) 912-914. MR 546316.
Abstract, references, and article information   
View Article: PDF

[2] Dennis A. Hejhal. The Selberg trace formula for congruence subgroups. Bull. Amer. Math. Soc. 81 (1975) 752-755. MR 0371818.
Abstract, references, and article information   
View Article: PDF

[3] Akio Fujii. A comparative study of the zeros of Dirichlet $L$-functions. Bull. Amer. Math. Soc. 81 (1975) 199-201. MR 0354578.
Abstract, references, and article information   
View Article: PDF

[4] Akio Fujii. On the distribution of the zeros of the Riemann zeta function in short intervals. Bull. Amer. Math. Soc. 81 (1975) 139-142. MR 0354575.
Abstract, references, and article information   
View Article: PDF

[5] Norman Levinson. Zeros of derivative of Riemann's $\xi$-function. Bull. Amer. Math. Soc. 80 (1974) 951-954. MR 0369279.
Abstract, references, and article information   
View Article: PDF

[6] Dennis A. Hejhal. A remark on the Lindelöf hypothesis. Bull. Amer. Math. Soc. 80 (1974) 695-699. MR 0337820.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1